U.S. doctors online nowAsk doctors free
Snowflake, AZ
A 40-year-old male asked:

My dr had me stop keppra, (levetiracetam) 750, after 6 months and now i have horrific headaches and feaver. should o be worried. and how long will this last?

1 doctor answer1 doctor weighed in
Dr. Jana Tomsky corvalan
Family Medicine 27 years experience
Withdraw...: If you had been seizures free and your doctor determined it is safe to go off medication - as Keppra (levetiracetam)...it should be rather tapered off rather stop as " Cold turkey"! Your symptoms sounds most as a withdraw.. . if will eventually go away but there is some risk of seizure as well! Talk to your neurologist ASAP.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 21, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.